Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking birth control & my doctor told me to start on the light blue pill first.  I started spotting this morning even though I still have a week of active pills left.  My previous birth control I took before the white pills were the sugar pills, however with this particular brand its the green pills that are the sugar pills. Rushing to the computer to read about it I realized I started the wrong week & have now pushed my period up a week. Would it be terrible to just skip the green pills and start a new pack since I'm not suppose to have my period this week anyway? I know that delays it for another 3 weeks but I never planned on doing this, nor have I thought about it. I'm going on vacation this week. Having my period is one less thing I really want to have to worry about. 

I've read several blogs were they say its okay as long as you don't make a habit of it. I'm on OTC ... It has different levels of hormones.  One blog suggest just starting a new pack with the white pills and another says to go backwards and start with the dark blue since its the same level of hormone you would be weening off.

I'm not sure what to do! I think my best bet would to be just suffer though it, which is most likely what I will do. It just sucks, I made a dumb mistake :/ 

Loading...

if you want to get pregnant, then skip it.
Reply

Loading...

or you should just ask your doctor...he/she will know whats best. 
Reply

Loading...

If I were you I would contact a doctor because normally skipping pills is not ok.I've used the pills for several years and not once did I ever skip especially as extensivly as you are talking about.If you wanted to get pregnant then go ahead I guess but honestly skippying your birth control is not a good or wise idea.
Reply

Loading...

Honestly, now I just feel like an id**t. My doctor is closed till Monday! I needed answers now otherwise I would be having panic attacks all weekend. This was probably not the route to go.  I definitely DO NOT want to get pregnant. I always use a second form of birth control when having sex as well even while taking the BC. Not that can stop pregnancy. Anyway ... I just got home from work and checked my pill pack. Earlier I scared myself into thinking I took the wrong week, because I was spotting. I've been taking it correctly because I still have a week of hormone pills left before taking the green ones. ( I know I said above that I started the blue pill first. I did not. I started the white one first), as I said... reading all the blogs & the spotting tricked my mind a little.   My period is just early, which I am assuming is just a side effect due to taking the birth control. I don't mind having my period, normally I don't let it interfere with my life. Do you think it will subside a little because I still am taking the hormone pills?

Also, I never really intended to want to skip my birth control. I just read about it on site after site & had friends that did it too. Everyone is different I know. I was acting like a crazy person earlier!

The only other logical reason I can see my period being early is because yesterday, I didn't take it at the time I normally do because  I was rushing out the door for work so I took it later that night. I will definitely be calling my doctor first thing Monday morning.

I appericate the replies, sorry I'm so childish! & definitely for the record I will never skip any pills! lol
Reply

Loading...

Its alright to freak out about that kind of stuff its normal.Was just giving some much needed information.The only reason you might have had a bit of spotting like you said that you didn't take the pill on time that day.I have had that happen along with some cramping.If you need anymore answers about this another option would be go to someone you trust like your mom or other female relative and ask them your questions and I'm sure the would be able to help you out.
Reply

Loading...